CASE REPORT
Year : 2018  |  Volume : 9  |  Issue : 1  |  Page : 49-51

Need of the hour: Warfarin-induced massive intraperitoneal bleed


1 Department of Pharmacology, Kasturba Medical College, Manipal University, Manipal, Karnataka, India
2 Department of Medicine, Kasturba Medical College, Manipal University, Manipal, Karnataka, India

Correspondence Address:
Sharath Madhyastha
Department of Medicine, Kasturba Medical College, Manipal University, Manipal, Karnataka
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/jpp.JPP_151_17

Rights and Permissions

Warfarin is an oral anticoagulant which is a natural coumarin derivative used for the treatment of various diseases such as thromboembolic disorders, prosthetic heart valves, and atrial fibrillation. Bleeding tendencies have been the most commonly reported adverse effects of warfarin, limiting its use and requiring the need for regular monitoring. Despite many warfarin management strategies being taken for the prevention, bleeding still continues to be a problem to be dealt with. The authors report a case of spontaneous intraperitoneal bleeding due to warfarin use in a 54-year-old female patient.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed688    
    Printed42    
    Emailed0    
    PDF Downloaded105    
    Comments [Add]    

Recommend this journal